Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 421, NWS Birmingham, AL

August 11, 2023Chilton County, Coosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2023, 8:41 PM CDT for Chilton County, Coosa County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2023, 8:41 PM CDT (01:41 UTC)
Expired
Aug 11, 2023, 9:08 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chilton County, AL, Coosa County, AL

The radar

The Birmingham radar (KBMX), 55 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3912 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS54 KBMX 120141
SVRBMX
ALC021-037-120230-
/O.NEW.KBMX.SV.W.0421.230812T0141Z-230812T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
841 PM CDT Fri Aug 11 2023

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chilton County in central Alabama...
  Southwestern Coosa County in east central Alabama...

* Until 930 PM CDT.

* At 841 PM CDT, severe thunderstorms were located along a line
  extending from near Marble Valley to near Thorsby, moving southeast
  at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clanton, Thorsby, Speed, Lyle, Pentonville, Mitchell Lake, Dollar,
  Gap Of The Mountain, Lay Lake Dam, Unity, Moriah, Higgins Ferry
  Park, Verbena, Lay Lake, Lomax, I 65 Rest Area, Mitchell Dam and
  Cooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3275 8632 3277 8632 3277 8634 3275 8634
      3275 8641 3271 8642 3271 8662 3291 8672
      3302 8637 3276 8616
TIME...MOT...LOC 0141Z 327DEG 27KT 3301 8642 3289 8670 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
2 follow-up statements
908 
WWUS54 KBMX 120204
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
904 PM CDT Fri Aug 11 2023

ALC021-037-120230-
/O.CON.KBMX.SV.W.0421.000000T0000Z-230812T0230Z/
Chilton AL-Coosa AL-
904 PM CDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CHILTON AND SOUTHWESTERN COOSA COUNTIES...

At 903 PM CDT, a severe thunderstorm was located over Verbena, or
near Clanton, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clanton, Mitchell Lake, Higgins Ferry Park, Verbena, Dollar, Mitchell
Dam, Cooper and Lomax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3278 8666 3287 8669 3293 8647 3277 8633
      3277 8634 3276 8634 3275 8632 3275 8641
      3271 8642 3271 8662
TIME...MOT...LOC 0203Z 335DEG 26KT 3279 8654 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
150 
WWUS54 KBMX 120208
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
908 PM CDT Fri Aug 11 2023

ALC021-037-120218-
/O.CAN.KBMX.SV.W.0421.000000T0000Z-230812T0230Z/
Chilton AL-Coosa AL-
908 PM CDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHILTON AND
SOUTHWESTERN COOSA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3278 8666 3287 8669 3293 8647 3277 8633
      3277 8634 3276 8634 3275 8632 3275 8641
      3271 8642 3271 8662
TIME...MOT...LOC 0207Z 327DEG 27KT 3275 8651 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:22 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 11, 7:22 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
722 PM CDT Fri Aug 11 2023

...New SHORT TERM, AVIATION...

.SHORT TERM...
(Tonight through Saturday)
Issued at 703 PM CDT FRI AUG 11 2023

An instability gradient was perched northwest to southeast over
central Alabama early this evening. Increased pops based on the
latest radar depiction. Low level convergence was somewhat weak
and there does not appear to be much in the way of upper support.
But there is an enhanced Bulk Shear value. Microburst potential
was very high as super high cape values were teamed with very high
moisture values. Therefore, we are experiencing a damaging wind
threat with some hail. The watch that was in place was allowed to
expire and we believe there will be a general weakening trend the
next few hours. So a strong to severe storm possible another few
hours and then diminishing. Do not anticipate redevelopment
overnight. It appears that some patchy fog will develop overnight,
mainly where it rained and to the east. Will monitor this evening
for specific area to cover.

The low level conditions remain very moist into Saturday. An
believe it or not, the low level thicknesses increase. Therefore,
highs will be 95 to 100 over a large part of the area with heat
indices 105 to 110 and greater by afternoon.

75

Previous short-term discussion:
(This afternoon through Saturday)
Issued at 1233 PM CDT FRI AUG 11 2023

Other than the isolated severe storm chances, very dangerous heat
will return as a major story through Saturday. We'll stay in a
warm-sector environment with the surface ridge off to our south.
Dewpoints will struggle to mix out due to the the depth of the
moist environment, remaining in the mid to upper 70s. Heat index
values today will easily rise to 105 or above across the western
and southern counties and may rise close to 105 as far north as
Birmingham this afternoon. The Heat Advisory may need to be
expanded northward if we don't see dewpoints mix down a degree or
two from what we're observing currently. Upper level heights are
expected to increase during the day on Saturday as the ridge
builds in from the west. We'll see very dangerous conditions,
perhaps the worst we've seen so far this summer. We'll need an
Excessive Heat Warning over a majority of Central Alabama, as heat
index will rise to 110 degrees or higher.

At least scattered showers and storms will remain possible during
the day on Saturday, with high-res guidance indicating yet another
upper level impulse diving southward around the upper ridge. We'll
have to watch for the potential of another MCS to develop and move
southward through the afternoon. Chance PoPs have been included
areawide for now, until higher confidence in placement of the
storms can be achieved.

56/GDG

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 344 PM CDT FRI AUG 11 2023

No major changes were made to the extended forecast. Isolated to
scattered mainly diurnal convection chances are expected. Elevated
heat indices will likely require continued heat advisories and
some excessive heat warnings for Sunday and Monday. On Tuesday
some drier air should make its way into C AL with a frontal
boundary. Thus, the more humid air that could require a heat
advisory should be more confined to the SRN tier of counties
depending on the success and progression of the surface boundary.
By Wed, the boundary should make some further progress SWD
allowing more lower dew points to make their way into C AL. This
should alleviate the need for heat advisories for any part of C AL
for Wed or Thu.

08

Previous long-term discussion:
(Saturday through Thursday)
Issued at 341 AM CDT FRI AUG 11 2023

Saturday through Monday.

Broad Mid-level ridging will persist over the Four Corners States
while a local maximum will be found over East Texas and much of
Louisiana to start the long term forecast period. Heights look to
rise further over the local area Sunday through Monday followed by
some contraction over the northern portion of the area late
Monday into Tuesday. Expect partly cloudy skies with isolated
showers and thunderstorms mainly in the afternoon hours. The
combination of heat and humidity will result in heat index values
remaining below 105 degrees across portions of the far
northeastern counties with the central counties exceeding 105
degrees while the higher values will be found across our south and
southwest with readings near 110.

Tuesday through Thursday.

Global guidance solutions have come into better agreement of a
closed low over Wisconsin with a longwave trough swinging east
over the Mid Mississippi River Valley Region during this time
frame. The longwave troughing will move further east closer to the
area on Wednesday before a more zonal flow regime returns on
Thursday. A surface cold front is progged to push into the
northern portion of the forecast area on Tuesday, resulting in
scattered showers and storms south and southeast with lower
chances across the northern third of the area. With the zonal
flow regime aloft, the surface front looks to stall just south of
the Interstate 20 corridor on Wednesday and Thursday, resulting in
scattered showers and storms each afternoon near and south of the
boundary with more isolated activity to the north. Heat index
values are expected to exceed 105 degrees on Tuesday across the
southern third of the forecast area. Drier air will mix down on
Tuesday and persist through Wednesday, resulting in heat index
values projected to be below 105 degrees areawide for Wednesday
and Thursday.

05

&&

.AVIATION...
(00Z TAFS)
Issued at 703 PM CDT FRI AUG 11 2023

Showers and storms will remain possible the next few hours near
BHM/EET/MGM/TOI. The storms may produce very heavy rain and some
gusty winds. The storms should diminish with the loss of daytime
heating. Overnight, winds will be light and variable. Low level
moisture remains very high and some patchy fog will be possible.
Will monitor this evening for potential placement in the next
terminal issuance. On Saturday, winds will be westerly 5-10kts and
there will be chances of thunderstorms area wide by afternoon.

75

&&

.FIRE WEATHER...

Scattered showers and storms will continue this afternoon through
Saturday with afternoon relative humidity minimums in the 45 to 55
percent range for Saturday. A decrease in shower and thunderstorm
activity is forecast Sunday and Monday while heat index readings
will continue to exceed 105 degrees during the afternoon hours
across much of the area through this time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  94  71  96 /  30  40  30  30
Anniston    74  94  73  96 /  30  40  30  20
Birmingham  74  95  75  96 /  40  40  30  20
Tuscaloosa  76  96  75  98 /  20  30  20  20
Calera      74  96  75  98 /  40  40  30  20
Auburn      73  94  74  95 /  30  30  30  20
Montgomery  76  98  76  99 /  50  30  30  20
Troy        76  98  76  99 /  50  30  30  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening for the following
counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa-Dallas-
Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-
Marengo-Marion-Montgomery-Perry-Pickens-Pike-Russell-Shelby-
Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

Excessive Heat Warning from 10 AM to 9 PM CDT Saturday for the
following counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa-
Dallas-Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-
Macon-Marengo-Marion-Montgomery-Perry-Pickens-Pike-Russell-
Shelby-Sumter-Tallapoosa-Tuscaloosa-Walker-Winston.

Heat Advisory from 10 AM to 9 PM CDT Saturday for the following
counties: Blount-Calhoun-Chambers-Cherokee-Clay-Cleburne-Etowah-
Randolph-St. Clair-Talladega.

&&

SHORT TERM...75
LONG TERM....08
AVIATION...56
Hazardous weather outlook, Aug 11, 3:15 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
315 PM CDT Fri Aug 11 2023

ALZ011>015-017>050-122315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
315 PM CDT Fri Aug 11 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are possible through 7 pm this evening. The risk
area includes locations near and south of I-20. The main threats will
be damaging winds and large hail.

The combination of high temperatures and high surface dew points will
create a feels like temperature from 105 to 109 degrees today. The
threat area is generally west of I-22 and the US 280 corridor. This
roughly covers the western two thirds of central Alabama.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe thunderstorms are possible again on Saturday. The threat
window appears to be from noon to 7 pm for the northeast half of the
area. Please see graphic for specific locations. The main threats
will be damaging winds and large hail.

The hot area today will increase on Saturday. The western area will
have an Excessive Heat Warning where heat indices will be 110 or
greater. The remainder of central Alabama will also increase in the
feels like temperature and a Heat Advisory has been issued.

Heat and humidity will produce dangerous conditions through Tuesday.
Heat indices will be 105 or greater each afternoon in various
locations across central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and Saturday afternoon.

In the hours before

Local storm report, Aug 11, 7:58 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
758 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Tstm Wnd Dmg     1 NNE Bluff Park        33.42N 86.85W
08/11/2023                   Jefferson          AL   Fire Dept/Rescue

            Trees down on Valley Street and Shannon
            Oxmoor Road.

&&

Davis
Local storm report, Aug 11, 8:23 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
823 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Dmg     Bluff Park              33.40N 86.85W
08/11/2023                   Jefferson          AL   Fire Dept/Rescue

            Corrects previous tstm wnd dmg report from
            Bluff Park. Several trees down on houses on
            Maiden Lane and Park Terrace. Other trees
            down in Bluff Park and Chapel Road.

&&

Davis
Local storm report, Aug 11, 8:25 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
825 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Tstm Wnd Dmg     1 E Camp Branch         33.21N 86.75W
08/11/2023                   Shelby             AL   911 Call Center

            Multiple trees were blown down on Highway
            26.

&&
Local storm report, Aug 11, 8:29 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
829 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Dmg     Hoover Met              33.34N 86.84W
08/11/2023                   Jefferson          AL   Fire Dept/Rescue

            Tree down on Buccaneer Drive.

&&

Davis
Local storm report, Aug 11, 8:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
831 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     Tstm Wnd Dmg     3 NNE Shannon           33.44N 86.85W
08/11/2023                   Jefferson          AL   Public

            Trees down on Lakeshore Parkway and Wenonah
            Oxmoor Road.

&&

Davis
Special weather statement, Aug 11, 8:36 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
836 PM CDT Fri Aug 11 2023

ALZ035-036-120215-
Chilton AL-Coosa AL-
836 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southeastern Chilton
and southwestern Coosa Counties through 915 PM CDT...

At 836 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lay Lake Dam, or 9 miles northeast of Clanton, moving southeast at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clanton, Speed, Lyle, Pentonville, Mitchell Lake, Dollar, Gap Of The
Mountain, Lay Lake Dam, Moriah, Higgins Ferry Park, Verbena, Lay
Lake, I 65 Rest Area, Mitchell Dam and Cooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3275 8632 3277 8632 3277 8634 3275 8634
      3275 8641 3274 8641 3271 8642 3271 8653
      3291 8668 3302 8638 3276 8617
TIME...MOT...LOC 0136Z 324DEG 36KT 3296 8654

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:14 PM CDTSpecial Weather StatementBMXJefferson46 min
Aug 11, 7:19 PM CDTAreal Flood AdvisoryBMXAutauga3 hr
Aug 11, 7:28 PM CDTSpecial Weather StatementBMXJefferson47 min
Aug 11, 7:41 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby49 min
Aug 11, 8:06 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXChilton, Coosa, Shelby41 min
Aug 11, 8:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Aug 12, 2:08 PM CDTSpecial Weather StatementBMXRandolph37 min
Aug 12, 2:10 PM CDTSpecial Weather StatementBMXBlount50 min
Aug 12, 2:31 PM CDTSevere Thunderstorm WarningBMXBlount31 min
Aug 12, 2:47 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair45 min
Aug 12, 2:50 PM CDTSpecial Weather StatementBMXCoosa40 min
Aug 12, 3:14 PM CDTSpecial Weather StatementBMXFayette, Lamar46 min
Aug 12, 3:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah76 min
Aug 12, 3:31 PM CDTSpecial Weather StatementBMXSt. Clair29 min
Aug 12, 3:40 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar50 min
Aug 12, 3:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Aug 12, 4:13 PM CDTSpecial Weather StatementBMXTuscaloosa47 min
Aug 12, 4:17 PM CDTSpecial Weather StatementBMXTallapoosa28 min
Aug 12, 4:30 PM CDTSevere Thunderstorm WarningBMXChambers, Lee55 min
Aug 12, 4:31 PM CDTSpecial Weather StatementBMXClay, Randolph29 min
Aug 12, 4:36 PM CDTSpecial Weather StatementBMXJefferson39 min
Aug 12, 5:01 PM CDTSevere Thunderstorm WarningBMXRandolph44 min
Aug 12, 5:17 PM CDTSpecial Weather StatementBMXChambers, Tallapoosa43 min
Aug 12, 5:18 PM CDTSpecial Weather StatementBMXShelby42 min
Aug 12, 5:25 PM CDTSevere Thunderstorm WarningBMXChambers46 min
Aug 12, 5:27 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Russell63 min
Aug 12, 5:47 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa38 min
Aug 12, 5:49 PM CDTSpecial Weather StatementBMXCoosa, Shelby41 min
Aug 12, 6:26 PM CDTSpecial Weather StatementBMXCoosa, Tallapoosa49 min
Aug 12, 6:28 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike62 min
Aug 12, 6:31 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike32 min
Aug 12, 6:34 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.